MAUDE Adverse Event Report: B. BRAUN MEDICAL INC - IRVINE PAB®; CONTAINER, I.V.

B. BRAUN MEDICAL INC - IRVINE PAB®; CONTAINER, I.V.
Catalog Number S5904-52
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by user facility: during aql incoming inspection, one (1) empty bag was found to contain what appears to be two (2) string fibers.Pab 150 ml mixing container part #s5904-52 / expiry 1/2026 lot # j4b676 particle in bag = 1 bag.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number: (b)(4).A sample from batch: j4b676 was received for evaluation.The ports were intact and had not been access.The particle was placed in the fourier transform infrared spectroscopy (ftir) for analysis.The result was: particle 1: measured 7.41mm and was identified as cellulose, cotton fiber.Based on the investigation, the particle identified as cotton fiber could have been introduced through the gowns used anywhere in the assembly and filling manufacturing process.This gap will be addressed through awareness retraining to the procedures.B.Braun has control processes in place for pm inspection.This includes pm aql during the assembly process and 100% inspection and aql during the packing process.100% pm inspections per load was performed for batch: j4b676 and the results passed aql inspection acceptance criteria.Laundry personnel were retrained to work instruction, "laundry room procedures" with emphasis on the section," staging and distribution of garments".A review of our discrepancy management system database found no related or similar discrepancies during the production of the batch.The batch record was reviewed, and the batch met and passed all release criteria and tests.Visual inspection on twenty (20) retained units showed no particulate matter was observed in any of the retained units.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
PAB®
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN MEDICAL INC - IRVINE
2525 mcgraw ave
irvine CA 92614
Manufacturer (Section G)
B. BRAUN MEDICAL INC - IRVINE
2525 mcgraw ave
irvine CA 92614
Manufacturer Contact
jonathan severino
2525 mcgraw ave
irvine, CA 92614
4847197289
MDR Report Key18941739
Report Number2021236-2024-00003
Device Sequence Number8204093
Product Code KPE
UDI-Device Identifier04046964187698
UDI-Public04046964187698
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K840388
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue NumberS5904-52
Device Lot NumberJ4B676
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown